# SDR COMA9960201

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Part number: 115083001
- Condition: Malfunctioned
- Location: Row 12cd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER O2 MASKS AT SEAT 12 CD WOULD NOT AUTO DEPLOY.  REPLACED PASSENGER OXYGEN MODULE.
